# SDR 2005FA0000189

- Difficulty date: June 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N3620H
- Make and model: Univar 415C
- Aircraft serial: 4245
- Engine: Cont A75*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 41513027
- Condition: Corroded
- Location: Wing
- Part time: 958 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 3 YEAR INSPECTION OF THE WING CENTER SECTION IAW AD, NOTE: 2002-26-02 AND MFG SB NR 31, THE FORWARD UPPER SPAR CAPSTRIP, PN 415-13027 WAS FOUND TO HAVE AN AREA OF INTERGRANULAR (IG) CORROSION NEAR THE UPPER WING ATTACH FITTING.  THE CORROSION WAS BARELY VISIBLE WITH THE WING CENTER SECTION INSTALLED ON THE AIRCRAFT.  THE FULL EXTENT OF THE IG CORROSION WAS NOT KNOWN TILL THE WING CENTER SECTION SPAR WAS REMOVED FROM THE AIRCRAFT, STRIPPED OF PAINT AND THOROUGHLY CLEANED.  INITIALLY THE AREA OF CORROSION APPEARED TO LOOK LIKE PEALING PAINT.  CLOSER INSPECTION REVEALED AN AREA .6250 WIDE X 6 INCHES LONG X .1875 INCH DEEP.  RECOMMEND A CLOSE AND THOROUGH INSPECTION OF WING CENTER INSPECTION FOR
